Addiction Survivors

Unread 02-24-2010, 12:44 PM   #1
Junior Member
Posts: 28
Default Muscle Relaxers?

If I haven't shot up in the previous two hours, I get severe muscle aches. I am set to start getting on Sub on Wednesday. Do you think if I as for some Somas from the Sub doctor I can get them?

I also think I have made a big mistake as I feel really, really bad right now. As some of you may know, I took an 8mg Sub (not prescribed) on Monday at about 2oclock. I subsequently tried to get high on Monday night and Tuesday night, but most of the effects were blocked. I think I am starting to go through withdrawal now as I feel like the tin man. I feel like yelling Help! Ugh. Let this be a warning to everyone not to take Sub if it isn't prescribed and you aren't in a program of some sort.
Chase is offline   Reply With Quote
Unread 02-24-2010, 01:20 PM   #2
Senior Member
Sub-Zero's Avatar
Posts: 1,553

it will start to wear off soon. I'd stay away from somas, muscle relaxers can be very dangerous if you take too many, your heart is a muscle. I'd try and get enough percs or vics to keep you out of withdrawal. Most doctors don't know this but they can dispense opioids to stop withdrawal for 3 days while treatment is being arranged for. Also be careful if you shoot more H because as the bupe wears off it won't block as much and the H will be more potent.
Sub-Zero is offline   Reply With Quote
Unread 02-24-2010, 03:29 PM   #3
Senior Member
toms's Avatar
Posts: 882

I agree. You'll need to talk to your doctor. It could be that a lot of your pain and other symptoms will disappear once you get stable on suboxone. That should be your primary goal. Once that occurs, then see where you are at. I have never cared for muscle relaxers, but my suboxone doc did prescribe flexaril at bedtime since I clench my teeth while sleeping. This didn't happen (this Rx) until I was on suboxone a couple years. I think the best policy is always to discuss what is going on honestly with your doc, and to try what they suggest. Asking for specific drugs can make you seem to be drug-seeking.
Tom S.
toms is offline   Reply With Quote
Unread 03-13-2010, 11:58 AM   #4
Chris_H's Avatar
Posts: 77

Most likely he/she will not Rx you Soma. They may give you some flexeril or similar, but as every addict and most doctors know. Soma+Opiate=Nodding high. If you are serious about getting clean please stay away from the Soma. Just my 2cents.
"Drugs gave me the wings to fly, then they took away the sky"
Chris_H is offline   Reply With Quote

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

All times are GMT -4. The time now is 04:12 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2015, vBulletin Solutions, Inc.
© 2014 Addiction Survivors